For a number of years I have been getting lots of problems with my neck due to Osteoarthritis in it but recently I am getting dizziness on moving, neck pain also suffering high Blood Pressure so my Doctor has put me on some more medication for that and one of the side effects is DIZZY SPELLS so he suggested I took half a tablet which I have done and things seem better for a few days but now its back, at the moment I have a bad cough which is not helping but what can it be, I am 65, non smoker and in reasonable health.:mad:Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?